Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 21, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jun 24, 2018, 6:16 PM EDT for 5 counties in North Carolina. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 6:16 PM EDT (22:16 UTC)
- Expired
- Jun 24, 2018, 7:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carteret County, NC, Craven County, NC, Jones County, NC, Onslow County, NC, Pamlico County, NC
The radar
The Morehead City radar (KMHX), 32 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:30 PM EDT | TSTM WND DMG | 1 Ene Trent Woods, NC | PUBLIC REPORTED SEVERAL TREES DOWN IN THE TRENT WOODS NEIGHBORHOOD, INCLUDING ONE ON TOP OF A HOUSE. TIME ESTIMATED FROM RADAR. |
| Jun 24, 6:30 PM EDT | TSTM WND DMG | 2 Ne River Bend, NC | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 ENE TRENT WOODS. PUBLIC REPORTED SEVERAL TREES DOWN JUST WEST OF THE TRENT WOODS NEIGHBORHOOD, INCLUDING ONE ON TOP OF A HOUSE. TIME ESTIMATED FROM RADAR. |
| Jun 24, 6:40 PM EDT | HAIL 1 | Jacksonville, NC | PUBLIC REPORTED QUARTER SIZE HAIL IN JACKSONVILLE. |
| Jun 24, 6:50 PM EDT | TSTM WND DMG | Pumpkin Center, NC | TREES SNAPPED AND TOOK OUT POWER LINES NEAR THE INTERSECTION OF PINEY GREEN RD AND COUNTRY CLUB RD. TIME ESTIMATED FROM RADAR. |
| Jun 24, 6:52 PM EDT | HAIL 1 | 2 Nnw Jacksonville, NC | PUBLIC REPORTED QUARTER SIZE HAIL ON HENDERSON DR IN JACKSONVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 10.3 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
228
WUUS52 KMHX 242216
SVRMHX
NCC031-049-103-133-137-242300-
/O.NEW.KMHX.SV.W.0021.180624T2216Z-180624T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Newport/Morehead City NC
616 PM EDT SUN JUN 24 2018
The National Weather Service in Newport has issued a
* Severe Thunderstorm Warning for...
Southeastern Jones County in eastern North Carolina...
Southeastern Craven County in eastern North Carolina...
Central Onslow County in eastern North Carolina...
Central Carteret County in eastern North Carolina...
Southwestern Pamlico County in eastern North Carolina...
* Until 700 PM EDT.
* At 616 PM EDT, severe thunderstorms were located along a line
extending from near Trent Woods to near Kellum to near Maple Hill,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jacksonville, New Bern, Havelock, Morehead City, Newport, Pumpkin
Center, Piney Green, New River Station, Half Moon, Camp Lejeune
Center, James City, Trent Woods, Stella, Swansboro, Hubert, South
River, Cape Carteret, Merrimon, Harlowe and Maysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3466 7765 3473 7769 3474 7768 3486 7742
3509 7709 3506 7674 3500 7640 3474 7675
3456 7720
TIME...MOT...LOC 2216Z 281DEG 41KT 3502 7708 3484 7733 3471 7764
HAIL...1.00IN
WIND...60MPH
$$
TL1 follow-up statement
394
WWUS52 KMHX 242240
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
640 PM EDT SUN JUN 24 2018
NCC031-049-103-133-137-242300-
/O.CON.KMHX.SV.W.0021.000000T0000Z-180624T2300Z/
Jones NC-Craven NC-Onslow NC-Carteret NC-Pamlico NC-
640 PM EDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN JONES...SOUTHEASTERN CRAVEN...CENTRAL ONSLOW...
CENTRAL CARTERET AND SOUTHWESTERN PAMLICO COUNTIES...
At 638 PM EDT, severe thunderstorms were located along a line
extending from Coastal Carolina Regional Airport to near Croatan to
Hubert to near Maple Hill, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Jacksonville, New Bern, Havelock, Morehead City, Newport, Pumpkin
Center, Piney Green, New River Station, Camp Lejeune Center, James
City, Trent Woods, Stella, Swansboro, Hubert, South River, Cape
Carteret, Merrimon, Harlowe, Maysville and Silverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3466 7765 3473 7769 3483 7734 3497 7718
3504 7716 3509 7709 3504 7662 3499 7656
3490 7653 3474 7675 3456 7720
TIME...MOT...LOC 2238Z 291DEG 29KT 3507 7703 3493 7700 3475 7721 3466
7764
HAIL...1.00IN
WIND...60MPH
$$
TLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 4:34 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 24, 4:34 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
434 PM EDT Sun Jun 24 2018
.SYNOPSIS...
A cold front will approach from the northwest tonight and move
through the area Monday into Monday night. The front will stall
south of the area with weak low pressure moving it along it through
late week.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 330 PM Sunday...Scattered strong/isolated severe tstms
moving into central coastal sections with latest meso models
indicating activity will continue toward coast with additional
development through 8 PM. Some doubt that it will make it past
sea breeze but will models indicate additional activity
through the night from upstream activity and additional
development with shortwave energy moving over moist/unstable
air mass. Will continue high chance POPs/scattered wording
through the night all areas. Isolated severe threat will be
mainly this evening but cannot totally rule out for overnight.
Min temps continued muggy from 75-80.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
As of 330 PM Sunday...Surface front will be pushing into
northern sections during the morning and then will likely get
hung up with sea breeze over southern sections in the afternoon.
Models generally agree on only scattered convective threat in
the morning and then more coverage over south in afternoon, and
updated POPS accordingly to indicate likely for southern half
of area. Marginal severe threat will continue with moist and
unstable atmosphere in place, surface boundary and increased
shortwave energy. Temps cooler with front moving in, especially
northeast with N-NE winds keeping highs in low to mid 80s there.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
As of 345 AM Sunday... A cold front will push through the area
Monday bringing showers and thunderstorms. High pressure will
build into the region from the north Tuesday, then the center of
the high off the Mid-Atlantic coast Wednesday and extend over
the region through next weekend.
Monday... A broad trough will persist over the area, while a
cold front pushes south and stall along the southern counties of
the forecast area. Ahead of the frontal boundary, CAPE values
are expected to reach AOA 3000-4000 J/kg and 0-6 kt to 20-25 kt
by Monday afternoon. This will result to scattered showers and
thunderstorms across Eastern NC, especially around the counties
bordering Onslow County where SPC Day 2 Outlook has a Marginal
risk for severe weather. Possible threats are locally strong
damaging winds and hail.
Tuesday-Wednesday... The cold front is forecasted to be to the
south of the area as high pressure builds in from the north
Tuesday and off the Mid-Atlantic coast Wednesday. Expect a
typical summer pattern, where enough residual moisture and
instability behind the front to warrant low chance PoPs each day
for a few mainly diurnally driven showers or storms. Temps will
be closer to normal values in the low to mid 80s.
Thursday-Sunday... The high pressure will extend over the area
from the Western Atlantic while a Piedmont trough develops
inland. A southernly flow returns bringing warm/humid airmass
across the area. This will allow for diurnally driven scattered
showers and thunderstorms across the area for each day. Expect
highs in back into the 90s inland and mid/upper 80s along the
OBX.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Short Term /through Monday Afternoon/...
As of 125 PM Sun...Mainly VFR conditions expected through the
short term. Temporary sub-VFR conditions are possible from
scattered thunderstorms forecasted to develop this afternoon and
evening and continue overnight. There is some signal that
patchy fog could develop late tonight, especially over areas
that receive rain, but didn't have enough confidence to include
in TAF. VFR conditions are expected again Monday, with more
scattered thunderstorms expected later on.
Long Term /Monday nght through Thursday/... As of 345 AM
Sunday... VFR conditions will persist through the period, except
for Monday as the cold front pushes through the area; bringing
scattered showers and thunderstorms resulting to occasional sub-
VFR conditions. Additional showers and thunderstorms are
expected each day as high pressure builds in from the north.
&&
.MARINE...
Short Term /through Monday/...
As of 330 PM Sunday...SW winds have increased to 15-25 KT again
this afternoon with inland heating and expected to continue into
overnight with front approaching from NW. No change to SCA as
latest guidance in good agreement with winds and seas
diminishing by morning. Shifting winds behind front over
northern and central waters behind front during the day Monday
with speeds 15 KT or less.
Seas 4-6 ft this evening will subside to 3-5 ft by morning, and
then 3-4 ft Monday.
Long Term /Monday night through Thursday/...
As of 345 AM Sunday...A cold front will push through the coastal
waters Monday. Winds will shift from the WSW/W 10-20 knots to
NE and diminish to 5 to 15 kt behind the front. NE 10-15 kt
will continue Tue as high pressure builds in from the north,
then veering SE Wed and becoming S 5-15 kt Thursday. Seas
subside 3-4 ft by Monday afternoon, then 2 to 4 ft through the
rest of the period.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Heat Advisory until 8 PM EDT this evening for NCZ045>047-080-
081-092>095-098-103-104.
MARINE...Small Craft Advisory until 6 AM EDT Monday for AMZ135.
Small Craft Advisory until 8 AM EDT Monday for AMZ152-154-156-
158.
Small Craft Advisory until 4 AM EDT Monday for AMZ150.
&&
SYNOPSIS...JBM
NEAR TERM...JBM
SHORT TERM...JBM
LONG TERM...BM
AVIATION...BM/SGK
MARINE...JBM/BMHazardous weather outlook, Jun 24, 10:00 AM EDT, 8 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 1000 AM EDT Sun Jun 24 2018 NCZ029-044-079-251400- Martin-Pitt-Greene- 1000 AM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected this afternoon and tonight, and a few storms could be strong to severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ045>047-080-081-094-251400- Washington-Tyrrell-Mainland Dare-Beaufort-Mainland Hyde-Pamlico- 1000 AM EDT Sun Jun 24 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered thunderstorms are expected this afternoon and tonight, and a few storms could be strong to severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ095-098-251400- Carteret-Onslow- 1000 AM EDT Sun Jun 24 2018 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. Heat Advisory. Scattered thunderstorms are expected this afternoon and tonight, and a few storms could be strong to severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to possibly severe thunderstorms will be possible Monday afternoon and evening near a cold front moving slowly through the area. Locally damaging winds and large hail will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ103-104-251400- Outer Banks Dare-Outer Banks Hyde- 1000 AM EDT Sun Jun 24 2018 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. Heat Advisory. Scattered thunderstorms are expected this afternoon and tonight, and a few storms could be strong to severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ090-091-251400- Duplin-Lenoir- 1000 AM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected this afternoon and tonight, and a few storms could be strong to severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to possibly severe thunderstorms will be possible Monday afternoon and evening near a cold front moving slowly through the area. Locally damaging winds and large hail will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ092-093-251400- Jones-Craven- 1000 AM EDT Sun Jun 24 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered thunderstorms are expected this afternoon and tonight, and a few storms could be strong to severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to possibly severe thunderstorms will be possible Monday afternoon and evening near a cold front moving slowly through the area. Locally damaging winds and large hail will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 24, 5:26 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
526 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 2 SE CALYPSO 35.14N 78.09W
06/24/2018 DUPLIN NC LAW ENFORCEMENT
A 14 FT LANDSCAPING TRAILER WAS LIFTED AND
BLOWN INTO DITCH. DIME TO NICKEL SIZE HAIL
ALSO REPORTED.
&&Local storm report, Jun 24, 5:29 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
529 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 1 N CALYPSO 35.17N 78.10W
06/24/2018 DUPLIN NC TRAINED SPOTTER
TREES DOWN HIGHWAY 117 SOUTH OF MT OLIVE.
&&Local storm report, Jun 24, 5:33 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
533 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 1 WNW KORNEGAY 35.06N 77.83W
06/24/2018 DUPLIN NC PUBLIC
TREES DOWN ON HIGHWAY 903 NEAR HIGHWAY 11.
&&Special weather statement, Jun 24, 5:33 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
533 PM EDT SUN JUN 24 2018
NCZ103-104-242215-
Outer Banks Hyde-Outer Banks Dare-
533 PM EDT SUN JUN 24 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OUTER BANKS DARE AND
OUTER BANKS HYDE COUNTIES...
At 533 PM EDT, a strong thunderstorm was located north of Portsmouth
Village, or 15 miles northeast of Cedar Island, moving east at 35
mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Portsmouth Village, Ocracoke Light House, Hatteras Ferry Terminal,
Ocracoke Ferry Terminal and Ocracoke Lighthouse.
LAT...LON 3518 7547 3509 7550 3494 7590 3502 7626
3528 7614
TIME...MOT...LOC 2133Z 280DEG 30KT 3513 7609
TLLocal storm report, Jun 24, 5:46 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
546 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM MARINE TSTM WIND 1 NNW OCRACOKE LIGHTHOU 35.12N 75.99W
06/24/2018 M46 MPH AMZ135 NC MESONET
WXFLOW SITE AT OCRACOKE REPORTED A 40 KT
WIND GUST.
&&Special weather statement, Jun 24, 6:03 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
603 PM EDT SUN JUN 24 2018
NCZ093-095-242245-
Craven-Carteret-
603 PM EDT SUN JUN 24 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CRAVEN AND EASTERN
CARTERET COUNTIES...
At 603 PM EDT, a strong thunderstorm was located over Merrimon, or 14
miles east of Havelock, moving east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Havelock, South River, Sealevel, Merrimon, Atlantic, Davis,
Williston, Great Neck, Open Grounds Farm, Stacy, North Harlowe and
Cherry Branch Ferry Terminal.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3489 7694 3501 7688 3500 7688 3503 7687
3500 7686 3500 7685 3498 7683 3496 7680
3498 7677 3499 7676 3500 7671 3502 7670
3503 7674 3503 7669 3497 7614 3471 7620
TIME...MOT...LOC 2203Z 281DEG 24KT 3492 7664
TLThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:37 PM EDT | Special Weather Statement | MHX | Washington | 38 min |
| Jun 24, 2:54 PM EDT | Special Weather Statement | MHX | Lenoir | 66 min |
| Jun 24, 3:56 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Pamlico | 34 min |
| Jun 24, 4:30 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Pamlico | 45 min |
| Jun 24, 4:32 PM EDT | Special Marine Warning | MHX | 58 min | |
| Jun 24, 4:48 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Lenoir | 42 min |
| Jun 24, 5:17 PM EDT | Special Weather Statement | MHX | Carteret | 43 min |
| Jun 24, 5:18 PM EDT | Special Marine Warning | MHX | 57 min | |
| Jun 24, 5:29 PM EDT | Special Marine Warning | MHX | 46 min | |
| Jun 24, 5:31 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Jones, Lenoir, Onslow | 44 min |
| Jun 24, 5:33 PM EDT | Special Weather Statement | MHX | Hyde | 42 min |
| Jun 24, 6:03 PM EDT | Special Weather Statement | MHX | Carteret | 42 min |
| Jun 24, 6:48 PM EDT | Special Marine Warning | MHX | 57 min | |
| Jun 24, 6:58 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven, Onslow, Pamlico | 47 min |
| Jun 24, 7:43 PM EDT | Special Weather Statement | MHX | Carteret | 32 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.